Resonance

, Volume 11, Issue 2, pp 78–87

The Sierpinski problem

Authors

  • Shailesh A. Shirali
    • Amber Valley Residential School
Classroom

DOI: 10.1007/BF02837277

Cite this article as:
Shirali, S.A. Reson (2006) 11: 78. doi:10.1007/BF02837277
  • 67 Views

Abstract

In this article, we describe briefly a number-theoretic problem first studied by Sierpiński, now known as theSierpiński problem. The problem remains open.

Keywords

Sierpiński numbersFermat numbersChinese remainder theoremcovering set
Download to read the full article text

Copyright information

© Indian Academy of Sciences 2006